# SDR UALA2013021900993

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 63,749 hours, 23,885 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: CH15430028
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LO LEVEL MSG DURING LANDING ROLLOUT.  CREW ALSO HAD HYD Y ENGINE 2 PUMP LO PR AND HYD Y SYSTEM LO PR MESSAGES.  HYD SYSTEM PAGE SHOWS LOSS OF FLUID.  FOUND A BROKEN LINE TO INBOARD SYNC LINE.  REPLACED LINE & SERVICE YELLOW HYD TO FULL.  CYCLED NUMBER 2 THRUST REV, NO LEAKS NOTED.  PCN 222-0239
